# SDR UIEA2016031100158

- Difficulty date: March 11, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,693 hours, 16,845 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Condition: Out Of Position
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENG FIRE LP 1 STATUS MSG FROM TAKEOFF THROUGHOUT FLIGHT.  FOUND SEVERAL POINTS WHERE DETECTOR ELEMENT WAS IN CONTACT WITH SUPPORT TUBE.  PROPERLY INSTALLED ELEMENTS IAW 26-11-02 405 TESTED OK IAW AMM 26-11-0 508.
